# SDR DHL9774203C

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT HORIZ STABILIZER UPPER TRAILING  EDGE AT AT ELEVATOR STATION 173.2 IS EXFOLIATING.  REMOVED UPPER TRAILING EDGE CHORD AND REPLACED PER SRM 51-30-2.  N/R 4093.
